BibTeX record: journals/jal/CalinescuFR03

download as .bib file

@article{DBLP:journals/jal/CalinescuFR03,
  author    = {Gruia C{\u{a}}linescu and
               Cristina G. Fernandes and
               Bruce A. Reed},
  title     = {Multicuts in unweighted graphs and digraphs with bounded degree and
               bounded tree-width},
  journal   = {J. Algorithms},
  year      = {2003},
  volume    = {48},
  number    = {2},
  pages     = {333--359},
  url       = {http://dx.doi.org/10.1016/S0196-6774(03)00073-7},
  doi       = {10.1016/S0196-6774(03)00073-7},
  timestamp = {Wed, 17 Sep 2014 15:56:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/CalinescuFR03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}